Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

65 year old getting reddish bruises on the arms. No pain. Could this be due to sun exposure?

Hi, my mom is 65 years old and has been getting dark red bruises randomly on her arms at times. They usually occur several times a month, do not hurt and typically last for about 2 weeks. I was searching other information online and saw that it could possibly be thinning of skin due to sun damage. She has tanned in the sun for years. She gets vitamin C daily so i am not sure what it could be.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Dear allisonholland17 ,
As you have searched on the net, it can be due to thinning of skin for which multivitamen suppliment and avoidence of sun exposure is the line of treatment.
The important thing here is that the other causes of these bruises should be ruled out like due to defieciency of some blood components like platelets. You should consult your Physician and get a blood work up done.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor